# SDR AALA202506308711

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,457 hours, 32,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3622
- Condition: No Test
- Location: Zone 200
- Part time: 67,038 hours, 29,734 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY DOOR EPSU FAULTING.MAINTENANCE REPLACED ESPU IAW AMM 33-51-58. OPS CK GOOD.
